Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hemophiliac with HIV
Sep 18, 2002

I am asking this question for a friend who is unable to get to his computer due to severe muscle weakness.

He is a hemophiliac and contracted HIV though the Factor VIII product in the 80's. He has been diagnosed with MAC but now seems under control with antiobiotic treatment. He is presently taking Epivir, Viread, and Zerit combination. He has been complaing about weak muscles and every time he tries to get into his wheel chair he pulls a muscle which causes bleeding therefore he has to take more factor VIII to get the bleeding under control. Is it possible he is having a reaction to Zerit which is causing MT symptoms?

Response from Dr. Henry

It is possible (checking a lactic acid level, liver and muscles enzymes would help sort out) but likely there are other health factors involved. KH



Previous
PEP -- Why 28 days?
Next
hiding places

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement